MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø28X44

MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø28X44
Catalog Number 25060.2844
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 may 2018; lot 171298: (b)(4) items manufactured and released on 21 june 2017.Expiration date: 2022-06-06 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event.Cocr ball head 12/14 ø 28 size m 0 reference 01.25.012 (k072857); lot 174665:(b)(4) items manufactured and released on 18 october 2017.Expiration date: 2022-10-08 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Patient had infection 3 weeks after primary: the surgeon believed that it was more of a superficial infection, but as a preventative he changed out the bipolar head and the femoral head.He also took samples and as the results came back (b)(6) for (b)(6) , on (b)(6) 2018 he performed another washout and removed the head lot 176024 and the bipolar head lot 171298.

Brand Name
BIPOLAR HEAD Ø28X44
Common Device Name
BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7510727
Report Number3005180920-2018-00325
Device Sequence Number16450285
Product Code KWY
UDI-Device Identifier07630030843594
UDI-Public07630030843594
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2022
Device Catalogue Number25060.2844
Device Lot Number171298
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight45